Alert archive / Oklahoma / Winter Storm Warnings in 2006
Winter Storm Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm warning at Feb 17, 2006, 9:38 PM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2006, 9:38 PM CST (03:38 UTC)
- Expired
- Feb 18, 2006, 4:03 AM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 592 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KTSA 180338 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 938 PM CST FRI FEB 17 2006 ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181145- /O.UPG.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ /O.NEW.KTSA.WS.W.0001.060218T0338Z-060218T1800Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 938 PM CST FRI FEB 17 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT FOR THESE COUNTIES AS IT HAS BEEN REPLACED WITH THE WINTER STORM WARNING. A MIXTURE OF FREEZING RAIN AND SLEET IS FALLING NORTH OF A FORT SMITH TO MCALESTER LINE AS OF 930 PM. ROADWAYS ARE BECOMING SLICK AND HAZARDOUS ACROSS THE AREA AND CONDITIONS WILL CONTINUE TO DETERIORATE AS PRECIPITATION CONTINUES TO INCREASE IN INTENSITY. THE FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE TO SNOW BY AROUND MIDNIGHT TO THE NORTHWEST OF INTERSTATE 44 WITH THE CHANGEOVER REACHING THE FAYETTEVILLE AND OKMULGEE AREAS BY AROUND 2 AM. FREEZING RAIN AND SLEET WILL REMAIN THE PREDOMINANT PRECIPITATION TYPE TO THE SOUTHEAST OF THIS AREA. TO THE SOUTH OF A FORT SMITH TO MCALESTER LINE...THE PRECIPITATION WILL BEGIN AS RAIN BUT WILL CHANGE TO FREEZING RAIN AND SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. SNOW ACCUMULATIONS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES. THIS SNOW WILL FALL ON TOP OF 1/10 TO 1/4 INCH OF ICE ACCUMULATION THAT MAY OCCUR BEFORE THE CHANGEOVER. IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...ICE ACCUMULATIONS MAY BE AROUND 1/4 INCH ALONG WITH SOME LIGHT SLEET ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OKZ049-053>056-059-181145- /O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...PAWNEE 938 PM CST FRI FEB 17 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE. A MIXTURE OF FREEZING RAIN...SLLET AND SNOW IS OCCURRING ACROSS OSAGE...WASHINGTON...NOWATA AND PAWNEE COUNTIES AS OF 930 PM. ROADWAYS ARE ALREADY BECOMING HAZARDOUS IN SOME AREAS. THIS PRECIPITATION WILL CHANGE TO ALL SNOW BY MIDNIGHT WITH 1 TO 2 INCHES OF SNOW ACCUMULATION EXPECTED BY MORNING. RAIN WILL BEGIN BY MIDNIGHT IN PUSHMATAHA AND CHOCTAW COUNTIES IN FAR SOUTHEAST OKLAHOMA. THE RAIN WILL CHANGE TO FREEZING RAIN AND SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. ICE ACCUMULATIONS OF AROUND 1/10 INCH WILL BE POSSIBLE BY MORNING. $$
2 follow-up statements
000 WWUS44 KTSA 180541 WSWTSA URGENT - WINTER WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE TULSA OK 1140 PM CST FRI FEB 17 2006 ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181400- /O.UPG.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ /O.NEW.KTSA.WS.W.0001.060218T0540Z-060218T1800Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1140 PM CST FRI FEB 17 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT FOR THESE COUNTIES AS IT HAS BEEN REPLACED WITH THE WINTER STORM WARNING. A MIXTURE OF FREEZING RAIN AND SLEET IS FALLING NORTH OF A FORT SMITH TO MCALESTER LINE AS OF 930 PM. ROADWAYS ARE BECOMING SLICK AND HAZARDOUS ACROSS THE AREA AND CONDITIONS WILL CONTINUE TO DETERIORATE AS PRECIPITATION CONTINUES TO INCREASE IN INTENSITY. THE FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE TO SNOW BY AROUND MIDNIGHT TO THE NORTHWEST OF INTERSTATE 44 WITH THE CHANGEOVER REACHING THE FAYETTEVILLE AND OKMULGEE AREAS BY AROUND 2 AM. FREEZING RAIN AND SLEET WILL REMAIN THE PREDOMINANT PRECIPITATION TYPE TO THE SOUTHEAST OF THIS AREA. TO THE SOUTH OF A FORT SMITH TO MCALESTER LINE...THE PRECIPITATION WILL BEGIN AS RAIN BUT WILL CHANGE TO FREEZING RAIN AND SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. SNOW ACCUMULATIONS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES. THIS SNOW WILL FALL ON TOP OF 1/10 TO 1/4 INCH OF ICE ACCUMULATION THAT MAY OCCUR BEFORE THE CHANGEOVER. IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...ICE ACCUMULATIONS MAY BE AROUND 1/4 INCH ALONG WITH SOME LIGHT SLEET ACCUMULATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OKZ049-053>056-059-181400- /O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...PAWNEE 1140 PM CST FRI FEB 17 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE. A MIXTURE OF FREEZING RAIN...SLLET AND SNOW IS OCCURRING ACROSS OSAGE...WASHINGTON...NOWATA AND PAWNEE COUNTIES AS OF 930 PM. ROADWAYS ARE ALREADY BECOMING HAZARDOUS IN SOME AREAS. THIS PRECIPITATION WILL CHANGE TO ALL SNOW BY MIDNIGHT WITH 1 TO 2 INCHES OF SNOW ACCUMULATION EXPECTED BY MORNING. RAIN WILL BEGIN BY MIDNIGHT IN PUSHMATAHA AND CHOCTAW COUNTIES IN FAR SOUTHEAST OKLAHOMA. THE RAIN WILL CHANGE TO FREEZING RAIN AND SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. ICE ACCUMULATIONS OF AROUND 1/10 INCH WILL BE POSSIBLE BY MORNING. $$
000 WWUS44 KTSA 181003 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 403 AM CST SAT FEB 18 2006 ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181800- /O.CAN.KTSA.WS.W.0001.000000T0000Z-060218T1800Z/ /O.EXA.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 403 AM CST SAT FEB 18 2006 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. THE WINTER STORM WARNING HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. PERIODS OF LIGHT SNOW WILL CONTINUE ACROSS THE AREA THROUGH THE REMAINDER OF THE MORNING. ADDITIONAL ACCUMULATIONS WILL REMAIN LIGHT...HOWEVER TRAVEL CONDITIONS WILL REMAIN HAZARDOUS THROUGHOUT THE AREA. THE AREAS OF SNOW ARE EXPECTED TO TAPER OFF TO OCCASIONAL FLURRIES BY MIDDAY. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ OKZ049-053>056-059-181800- /O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...PAWNEE 403 AM CST SAT FEB 18 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE. PERIODS OF LIGHT SNOW WILL CONTINUE ACROSS OSAGE...WASHINGTON... NOWATA...PAWNEE COUNTIES THROUGH THE REMAINDER OF THE MORNING. OVER PUSHMATAHA AND CHOCTAW COUNTIES A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL REMAIN POSSIBLE. ADDITIONAL ACCUMULATIONS WILL REMAIN LIGHT...HOWEVER TRAVEL CONDITIONS WILL REMAIN HAZARDOUS THROUGHOUT THE AREA. THE PRECIPITATION IS EXPECTED TO TAPER OFF BY MIDDAY. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 9:24 PM CST, 14 minutes earlier.
Area forecast discussion, Feb 17, 9:24 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
924 PM CST FRI FEB 17 2006
.DISCUSSION...
WE ARE UPGRADING MOST OF THE FORECAST AREA TO A WINTER STORM
WARNING. THE EXCEPTION WILL BE THE FAR NORTHWEST PART OF THE
FORECAST AREA AND FAR SOUTHEAST OKLAHOMA WHERE THE ADVISORY WILL
REMAIN IN EFFECT. WILL CONTINUE THE HEADLINES UNTIL NOON SATURDAY
BUT MOST OF THE SIGNIFICANT PRECIPITATION SHOULD BE OVER BY DAYBREAK.
THE 00Z NORMAN SOUNDING INDICATES A PRONOUNCED WARM NOSE BETWEEN
700-800 MILLIBARS WHICH WAS NOT WELL DEPICTED BY THE MODELS. THE
SPRINGFIELD SOUNDING IS ENTIRELY BELOW FREEZING AND SUPPORTS ALL
SNOW. CURRENT OBSERVATIONS SHOW A FREEZING RAIN AND SLEET MIXTURE
IS OCCURRING NORTH OF A FORT SMITH TO MCALESTER LINE WITH A FEW
SNOW FLAKES MIXED IN NORTHWEST OF INTERSTATE 44.
PARTIAL THICKNESS TRENDS FROM THE 00Z NAM SUPPORT A CHANGEOVER TO
SNOW TO THE NORTHWEST OF INTERSTATE 44 BY AROUND 06Z WITH THE
CHANGEOVER CONTINUING SOUTHEAST INTO THE FAYETTEVILLE/OKMULGEE
AREA BY AROUND 08Z. FURTHER TO THE SOUTHEAST...PREDOMINANTLY
FREEZING RAIN AND SLEET WILL OCCUR WITH RAIN CHANGING TO FREEZING
RAIN SOUTHEAST OF A FORT SMITH TO MCALESTER LINE AS TEMPERATURES
FALL BELOW FREEZING AFTER MIDNIGHT. MODEL QPF SUGGESTS GREATER
THAN 1/4 INCH WATER EQUIVALENT IS LIKELY ACROSS MUCH OF THE
WARNING AREA.
WILL KEEP SNOW ACCUMULATIONS IN THE 1-3 INCH RANGE FOR NOW SINCE
THE CURRENT ICING WILL LIMIT AMOUNTS. THE HEAVIEST AMOUNTS ARE
LIKELY IN FAR NORTHWEST ARKANSAS NEAR THE MISSOURI BORDER.
DID RAISE MINIMUM TEMPERATURES SLIGHTLY OVERNIGHT AS WELL.
UPDATE COMING SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL NOON SATURDAY FOR OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
WINTER WEATHER ADVISORY UNTIL NOON SATURDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ059.
AR...WINTER STORM WARNING UNTIL NOON SATURDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
FORECASTER ID= 5
PLATEHazardous weather outlook, Feb 17, 8:35 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 835 PM CST FRI FEB 17 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 820 PM CST FRI FEB 17 2006 ...WINTRY MIX OF PRECIPITATION EXPECTED THROUGH SATURDAY MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 10 PM. ICE ACCUMULATION. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. WIND CHILL. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND ARKANSAS. ONSET...ONGOING. DISCUSSION... AREAS OF FREEZING RAIN AND SLEET HAVE ALREADY BEGUN TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY NORTH OF INTERSTATE 40 AS WARM AIR ALOFT OVERRUNS THE COLDER AIR AT THE SURFACE. THIS FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE OVER TO SNOW LATE THIS EVENING AND OVERNIGHT AS THE AIRMASS COOLS BELOW FREEZING ALOFT. SNOWFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FREEZING RAIN AND SLEET ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS LATER THIS EVENING AND OVERNIGHT. THE PRECIPITATION IS EXPECTED TO END SATURDAY MORNING. SEE THE LATEST WINTER WEATHER STATEMENT /OKCWSWTSA/ FOR FURTHER DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. SUNDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...HIGH FIRE WEATHER POTENTIAL. EXTENDED DISCUSSION... COLD AIR WILL REMAIN OVER THE REGION THROUGH THE WEEKEND WITH WIND CHILL VALUES IN THE ZERO TO 10 DEGREE RANGE AT TIMES. WINTER WEATHER POTENTIAL SUNDAY AND MONDAY WILL BE LIMITED BY A RELATIVELY LOW PROBABILITY OF PRECIPITATION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:47 PM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 26 hr |
Nearby
Winter Storm Warnings in Oklahoma, 2006Winter Storm Warnings in Arkansas, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.